# SDR CA961018006

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: AN36
- Condition: Worn
- Location: Elev Cable
- Component: 4030700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR CABLE ATTACHMENT BOLT FOUND WORN WHERE THE CABLE ATTACHES TO THE ELEVATOR BELLCRANK. BOLT HAD TO BE REMOVED TO SEE WEAR.
